MathSciNet Relay Station
MathSciNet bibliographic data
MR968150 (89m:11008) 11A25 (11Y05 11Y70)
Brent, Richard P.; Cohen, Graeme L. A new lower bound for odd perfect numbers. Math. Comp. 53 (1989), no. 187, 431–437, S7–S24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement